What is Opiate Toxicity : Cause, Reason, Symptom, Treatment

Opiate Toxicity

What is Opiate Toxicity?

Opium is obtained from poppy plants (poppy). The height of the plant is one meter, stem green, simple and smooth, the leaves are rectangular, floral white, purple or blood type, beautiful bowl and quarter inch diameter size. Fruits are found immediately after flowering, which are similar to an inch of diameter pomegranate. These are called dodas. Later they break up automatically. The peel of fruit is called poth. The subtle, round, sweet colors of white are in the form of dense seeds, which are commonly known as poppy seeds.
Opium is sold in the market as a cubic Barfi.

Once the moisture is affected, opium becomes soft. Its interior color is dark brown, bright, while the outer color is dark brown for Kalima. There is a specific type of intense odor, which tastes in taste. The burning of opium dissolved in hot water does not leave the smoke and neither the ashes remain.

It is born in India especially in Uttar Pradesh, Bihar, Bengal, Assam and Madhya Pradesh. It is cultivated in the northwestern province. When used as directed by your doctor, opioid medications safely help control acute pain, such as pain you experience after surgery.

What is the reason for opiate toxicity?

Opiate intoxication occurs when someone takes too many opioids.

Opioid Addicts can happen if any:

1. Overdose

2. Combines Opiode together

3. Takes opiodes for prescription or more than prescribed

4. It takes other medicines without feeling that they are engaged with operioles like carcinoid or fentanyl

In recent years, there has been a significant increase in fatal drugs in the United States. In 2015, 63.1 percent of all medicines included opiodes. At lower doses, opioids may make you feel sleepy, but higher doses can slow your breathing and heart rate, which can lead to death.

Opiate Toxicity

What are the symptoms of opiate toxicity?

Depending on how much of the opioid drug is taken, the symptoms and their severity will vary.

Symptoms usually include:

1. Small or collapsed student

2. Slow or absent breath taking

3. Extreme fatigue

4. Change in heart rate

5. Loss of alertness

The main toxic effect is decreased respiratory rate and depth, which can progress to apnea. Other complications (eg, pulmonary edema, which usually develops within minutes to a few hours after opioid overdose) and death result primarily from hypoxia. Pupils are miotic.

this threshold is not that difficult to exceed, and may be additionally lowered in people with existing hepatic insufficiency or in situations wherein concurrent consumption of alcohol or other hepatotoxic substances is a factor.

What is the treatment of opium poisoning?

An opiate overdose requires emergency medical treatment. A nurse will take the first step in

The hospital or emergency room:

1. Breath rate

2. Blood Pressure

3. heart rate

4. Temperature

5. Supportive therapy

6. For opioid withdrawal, sometimes drug therapy (eg, with an opioid agonist, opioid agonist-antagonist, opioid antagonist, or clonidine)

Because some patients become agitated, delirious, and combative as consciousness returns and because naloxone precipitates acute withdrawal, soft physical restraints should be applied before naloxone is given. To ameliorate withdrawal in long-term users, some experts suggest titrating very small doses of naloxone (0.1 mg) when the clinical situation does not require emergency total reversal.

The ER provider may order a toxicology screening to determine the overall effect of intoxication. Make sure your doctor knows all of the other medications and supplements you’re taking.

In the meantime, they can use a drug named Naloxone (Narkan, Evizio). This drug prevents opioids from affecting the central nervous system. If the breath is affected then the doctor can also use oxygen support. Opioids are a broad group of pain-relieving drugs that work by interacting with opioid receptors in your cells.

LEAVE A REPLY

Please enter your comment!
Please enter your name here